| Model Number |
209820 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Back of straight impaction handle sheared off during impaction.Case type: tha.
Additional Manufacturer Narrative
It was reported that back of straight impaction handle sheared off during impaction.Product evaluation and results: not performed as no items were returned.Product history review: review of the device history records indicate (b)(4) devices were manufactured and accepted into final stock on 10/19/2016 with no reported discrepancies.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 209820, lot 32880 shows 3 additional complaints related to the failure in this investigation.The complaints are (b)(4).Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
Event or Problem Description
Back of straight impaction handle sheared off during impaction.Case type: tha.